Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/27951
Title: A mathematical programming approach to strong separation in normed spaces
Authors: Lopez, MA
Wu, SY
Ling, C
Qi, L 
Keywords: Infinite dimensional optimization
Semi-infinite programming
Strong separation
Issue Date: 2010
Source: Journal of convex analysis, 2010, v. 17, no. 1, p. 211-227 How to cite?
Journal: Journal of Convex Analysis 
Abstract: This paper deals with an infinite-dimensional optimization approach to the strong separation of two bounded sets in a normed space. We present an approximation procedure, called Algorithm (A), such that a semi-infinite optimization problem must be solved at each step. Its global convergence is established under certain natural assumptions, and a stopping criterion is also provided. The particular case of strong separation in the space Lp(X, A, μ) is approached in detail. We also propose Algorithm (B), which is an implementable modification of Algorithm (A) for separating two bounded sets in Lp([a, b]), with [a, b] being an interval in R. Some illustative computational experience is reported, and a particular stopping criterion is provided for the case of functions of bounded variation in L2([a, b]).
URI: http://hdl.handle.net/10397/27951
ISSN: 0944-6532
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

29
Last Week
0
Last month
Checked on Sep 24, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.